... but i cant let this go on. is there a way to counteract the acne issue??
Phentermine - my face is so badly broken out with taking this pill. I dont want to stop taking it?
Question posted by latoyal0710 on 30 Sep 2011
Last updated on 12 October 2019 by Crystal Mitchell
I have been taking Phentermine for a few months and I haven't had any face or skin breakouts. I take hair skin and nail vitamins I also drink plenty of water and Gatorade. I eat healthy excluded sweets and sodas as well as chips out of my diet and I eat plenty vegetables and I work out. But on the other hand I do get dry mouth so I found some lozenges for dry mouth and it does help.
I am a male 42 years old . The first time I took phentermine i lost 33 pounds back in oct 2018. , the first few weeks, I broke out with cystic acne on my neck. However after repeatedly use , I must’ve tolerated well because, I stop getting the breakout. Last week , I started again with a few doses of phentermine and guess what? I broke out again. This definitely a side effect and it’s not a coincidence as a blogger mentioned.
Wow! I too am breaking out badly and the ONLY new medication added is phentermine. I do break out occasionally but never this bad even in my teen years. I'm currently putting RetA on my face and it hasn't really helped. I'm currently off the phentermine to give my body a break and viola acne calmed WAY down. More than a fluke
In my experience, the acne was caused by toxins building up in my gut. Then came the constipation. 6 years later, I'm still suffering chronic constipation and deep cystic acne. More water. Exercise. Don't let your core muscles get lazy. I'm beginning to see the symptoms go away.
I too am suffering with the worse acne I've ever had in my life after taking Phentermine. I stopped for three months and it still took weeks to totally clear. I'm guessing it needed time to get outta my system. Then started back and... BAM!!! They are all over again. And they are painful. So, yeah it's a side effect.
Phentermine had caused me to break out terribly!! It's definitely not a coincidence. I have not broken out in 15 years and only when using this? No way! I'm thinking of stopping I hate acne on my face!
I too am a Phentermine user and this medication makes me break out A LOT too. I noticed another person said it was just a "coincidence" NO IT'S NOT, this is a true side effect. I am sorry I don't have an answer for this problem but I did want to let you know that you are not alone. I do have sensitive skin which I don't know if that has anything to do with it. I use clearasil but that's about it. I still get the break outs but at least the clearasil drys them out. I also would like to know if there is something else I could take to conteract this medication because of the break outs :-/
Are you taking any multi vitamins or b complex vitamins? Sometimes the reduced calorie diet that goes along with phentermine can cause vitamin deficiencies that create weird symptoms. If not, I would try adding in at least a multi - I even saw hair, skin, and nails vitamins while I was shopping for mine last week. Good luck!
Acne is not a reported side effect of Phentermine so it is unlikely to be the cause... just a coincidence.
Is the first time you have bad acne? Talk with your pharmacist or doctor. There are many OTC or prescription medicines you can try for acne.
See the link below for more information.
https://www.drugs.com/health-guide/acne.html - especially scroll down to treatment.
- Phentermine uses and safety info
- Phentermine information for Healthcare Professionals (includes dosage details)
- Side effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.